# SDR HEEA0012955

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 2230 · Auto Throttle System
- Part: Amplifier
- Part number: 7611113
- Condition: Failed
- Location: Yaw Slice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW CHANNEL INOPERATIVE.
